# SDR MASA200400236

- Difficulty date: April 28, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- Aircraft time: 6,581 hours, 6,434 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Condition: Out Of Adjust
- Location: Aileron Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED IN LEVEL FLIGHT A/C HAS TO BE TRIMMED WING DOWN OUT OF GREEN LIMITS. MX ADJUSTED THE AILERON ACTUATOR OPS GOOD. NO PARTS USED.
